# SDR DALA2025111108261

- Difficulty date: November 7, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 117,055 hours, 17,429 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Condition: Inflt Separation
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING, PANEL 149 BL DEPARTED AIRCRAFT.  TEMP REPAIR PER ERA 630421 REV. ORIG (7972140)
